# SDR PCAA0308093

- Difficulty date: August 4, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 25,719 hours, 27,888 cycles
- Engine: Pwa PW120A
- Engine time: 22,793 hours, 24,672 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Part serial: 121300
- Condition: Leaking
- Location: Right
- Part time: 22,793 hours, 24,672 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ITH-FLIGHT NR 3682. CREW REPORTED A STRONG BURNING ODOR ON INITIAL POWER REDUCTION ON DECENT. SUSPECT BLEEDS. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW AIRLINES JOBCARD 008-71-01-349. AIRCRAFT RETURNED TO SERVICE.
